# SDR USAA2014070700016

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 14,981 hours, 9,803 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

EN-ROUTE PRESSURIZATION AUTO FAIL.  RESET ACCOMPLISHED & DID NOT RESET 1ST TIME FAILED AGAIN & DID NOT RESET.  PRESSURIZATION MAN FAIL WHILE ACCOMPLISHING MAN PRESSURIZATION PROCEDURE.  FOUND INSULATION BLANKET OBSTRUCTING CPCS OUT FLOW VLV.  REMOVED BLANKET & PERFORMED SATISFACTORY FUNCTION TEST OF THE PRESSURIZATION CONTROL SYS.
